Allocating multiple estates among agents with single-peaked preferences
No abstract is available for this item.
Volume (Year): 31 (2008)
Issue (Month): 4 (December)
|Contact details of provider:|| Web page: http://link.springer.de/link/service/journals/00355/index.htm|
|Order Information:||Web: http://link.springer.de/orders.htm|
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Ehlers, L., 2001.
"On Fixed-Path Rationing Methods,"
Cahiers de recherche
2001-24, Centre interuniversitaire de recherche en économie quantitative, CIREQ.
- Hervé Moulin, 2000. "Priority Rules and Other Asymmetric Rationing Methods," Econometrica, Econometric Society, vol. 68(3), pages 643-684, May.
- Ching, Stephen, 1992. "A simple characterization of the uniform rule," Economics Letters, Elsevier, vol. 40(1), pages 57-60, September.
- Thomson William, 1994. "Consistent Solutions to the Problem of Fair Division When Preferences Are Single-Peaked," Journal of Economic Theory, Elsevier, vol. 63(2), pages 219-245, August.
- H. Moulin, 1980. "On strategy-proofness and single peakedness," Public Choice, Springer, vol. 35(4), pages 437-455, January.
- Özgür Kıbrıs, 2003. "Constrained allocation problems with single-peaked preferences: An axiomatic analysis," Social Choice and Welfare, Springer, vol. 20(3), pages 353-362, 06.
- Salvador Barbera, 1995.
"Strategy-Proof Allotment Rules,"
1142, Northwestern University, Center for Mathematical Studies in Economics and Management Science.
- Gensemer, Susan & Hong, Lu & Kelly, Jerry S., 1996. "Division Rules and Migration Equilibria," Journal of Economic Theory, Elsevier, vol. 69(1), pages 104-116, April.
- Thomson, William, 2003. "Axiomatic and game-theoretic analysis of bankruptcy and taxation problems: a survey," Mathematical Social Sciences, Elsevier, vol. 45(3), pages 249-297, July.
- Susan H. Gensemer & Lu Hong & Jerry S. Kelly, 1998. "Migration disequilibrium and specific division rules," Social Choice and Welfare, Springer, vol. 15(2), pages 201-209.
When requesting a correction, please mention this item's handle: RePEc:spr:sochwe:v:31:y:2008:i:4:p:641-666. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Guenther Eichhorn)or (Christopher F Baum)
If references are entirely missing, you can add them using this form.